# SDR FDEA202009142211

- Difficulty date: September 14, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 66,290 hours, 25,806 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Main Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS 923 52-70 1907 14SEP20 CDG OPEN U.  MN CARGO DR SYS ON STATUS PAGE AFTER BLK OUT FROM BSL INFO 14SEP20 18:20.  MC1 R REF TECH TIP NR 18-0045 FACT 15SEP20 09:35 CDG, AS PER FIM 52-72-00-815-802 CLEANNING CONNECTORS D7174 OF S10518 AND D7170 OF V10129.  PERFORMED ADJUSTMENT OF THE FORWARD AND AFT LOCK SWITCHES S10515 AND S10519.  OPS CHEK OK, MN CARGO DR SYS MESSAGE NOT SHOW.
